# SDR GTIA2020021335011

- Difficulty date: February 13, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N622NK
- Make and model: Airbus A320-232
- Aircraft serial: 5804
- Aircraft time: 24,618 hours, 11,188 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES IN COCKPIT DURING APPROACH. MUSTY SMELL. TURNED PACK 1 OFF AND THE SMELL WENT AWAY.-PERFORMED TSM 05-50-00-810-831-A. PERFORMED GVI OF ENGS & APU IAW AMM 49-16-00 & 71-00-00 NO LEAKS NOTED RAN BOTH ENGS & APU BLEED TO ISOLATE PACK 1 & 2 NO ODORS PICKED UP BY AERO TRACER DURING RUN UABLE TO DUPLICATE.
